# SDR DALA2018012100396

- Difficulty date: January 20, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N549US
- Make and model: Boeing 757251
- Aircraft serial: 26496
- Aircraft time: 66,516 hours, 24,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL JACKSCREW COMPARTMENT RIGHT SIDE STA 1825 STR 3R TO STR 6R AT AFT END OF APU INLET DOOR HOUSING; SKIN INNER AND MIDDLE STRAPS ARE CORRODED. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM. REPAIRED INNER AND MID STRAPS IAW SRM.
